Partitions associated with galois maps over p-adic fields

Research output: Contribution to journalArticlepeer-review


Let p be a prime number, Qp the field of p-adic numbers, Q̄p an algebraic closure of Qp, and Cp the completion of Q̄p with respect to the p-adic valuation. Given a finite field extension K of Qp and a map φ: E → K, with E ⊆ Cp, we construct, via a natural Galois map, a partition of the set ℱK = {f : K → [0, ∞]}. We investigate these partitions and certain regularizations associated with them.

Original languageEnglish (US)
Pages (from-to)181-189
Number of pages9
JournalBoletin de la Sociedad Matematica Mexicana
Issue number2
StatePublished - Oct 2005


  • Galois maps
  • p-adic fields
  • Regularizations

ASJC Scopus subject areas

  • Mathematics(all)


Dive into the research topics of 'Partitions associated with galois maps over p-adic fields'. Together they form a unique fingerprint.

Cite this